# SDR ERAA097520

- Difficulty date: August 24, 2003
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 13,821 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Part serial: 230
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3,657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE SENT TO AEC FOR REPAIR.  REPLACED LEADING EDGE, REFINISHED BLADE, REPLACED ROOT TAPE.
